# SDR UALA2010071302498

- Difficulty date: July 13, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 42,425 hours, 11,740 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part serial: 78941
- Condition: Inoperative
- Location: Seat 1h
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 1H EMERGENCY PATH EXIT LIGHT INOPERATIVE.  REPLACED LIGHT ASSY, OPS NORMAL.
